# SDR SIMA20010951

- Difficulty date: April 5, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N338AE
- Make and model: Saab 340B
- Aircraft serial: 340B338
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CLE - FLT 5074 - CREW ABORTED TAKEOFF DUE TO CONFIGURATION LIGHT COMING ON.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
